Etracker Debug:
	et_pagename = "Journal of Inverse and Ill-posed Problems|jiip|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

An inverse boundary value problem of determining three dimensional unknown inclusions in an elliptic equation

S. Kim

Hanbat National University, San 16-1, DuckMyoung-Dong, Yuseong-Gu, Daejeon 305-719, Korea. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 9, Pages 881–889, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406779768256,

Publication History

Published Online:

In this paper we consider an inverse boundary value problem of determining three dimensional unknown inclusions in an elliptic equation in a bounded domain Ω ⊂ from finite boundary measurements on Ω. We will show that poly-hedral inclusions in Ω can be uniquely determined up to their convex edges from a single boundary measurement on Ω.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.